# SDR ASAA1057494

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 13,169 hours, 3,986 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, D

## Discrepancy

AFTER ENGINE START NR 1 ENG VALVE CLOSED FUEL VALVE LIGHT REMAINED ILLUMINATED ALL ENGINE PARAMETERS & OPERATION NORMAL.  SHUT POWER DOWN, TURN A/C POWER ON.  NO FAULT NOTED ON FMC/CDU.  RUN EEC TEST NO FAULTS NOTED REF AMM 73 00 00.  PERFORMED SUCCESSFUL GROUND TEST.  RUN NR 1 AND NR 2 ENG REF AMM 71 00 00 NO FAULTS NOTED.  NO HISTORY LAST 30 DAYS.
